# SDR CA100809009

- Difficulty date: July 16, 2010
- Submitted: January 4, 2011
- Operation: General aviation
- Make and model: Cessna 150M
- Aircraft time: 6,185 hours
- Engine: Cont O200A
- Propeller: Mcauly 1A102OCM
- System (JASC): 5520 · Elevator Structure
- Part: Bracket
- Part number: 0411289102371
- Condition: Cracked
- Location: Elevator
- Part time: 6,195 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PILOT COMPLETED PRE-FLIGHT WALK AROUND, HE NOTICED THE ELEVATOR CONTROL NOT RESPONDING NORMALLY. FOUND BRACKET CRACKED.
